# SDR SWAA2020030642203

- Difficulty date: January 30, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FRAME BS 887 LBL 25 BETWEEN STR 24L AND 25L WL 156 DUE TO BLUE WATER SPILL         REPAIRED PER: EA 1-753-36628 REV IR AND ATS ER 20-01497 REV IR
